EconPapers    
Economics at your fingertips  
 

Optimal bandwidth selection for the fuzzy regression discontinuity estimator

Yoichi Arai and Hidehiko Ichimura

Economics Letters, 2016, vol. 141, issue C, 103-106

Abstract: A new bandwidth selection method for the fuzzy regression discontinuity estimator is proposed. The method chooses two bandwidths simultaneously, one for each side of the cut-off point by using a criterion based on the estimated asymptotic mean square error taking into account a second-order bias term. A simulation study demonstrates the usefulness of the proposed method.

Keywords: Bandwidth selection; Fuzzy regression discontinuity design; Local linear regression (search for similar items in EconPapers)
JEL-codes: C13 C14 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176516300167
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Optimal bandwidth selection for the fuzzy regression discontinuity estimator (2015) Downloads
Working Paper: Optimal Bandwidth Selection for the Fuzzy Regression Discontinuity Estimator (2015) Downloads
Working Paper: Optimal Bandwidth Selection for the Fuzzy Regression Discontinuity Estimator (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:141:y:2016:i:c:p:103-106

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-10-01
Handle: RePEc:eee:ecolet:v:141:y:2016:i:c:p:103-106